# SDR USAA2013102900006

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 62,726 hours, 9,216 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 21214001
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK O/H PANELS 34CD, 34EF, 35CD, 35EF, 36AB, 36EF, 36GH, 37AB FAILED DROP TEST.  MAINTENANCE RESTOWED PANELS AND REPLACED SOLENOIDS AS REQUIRED.
